# SDR QXEA2014061200471

- Difficulty date: June 5, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 16,695 hours, 17,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328261105
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 18 CORRODED.  REMOVED SEAT TRACK IAW SRM 51-42-05,  51-40-15, 51-42-45.  INSTALLED INSTALLED SEAT TRACK IAW SRM 51-42-05 AND 51-40-15, 51-42-15.
